Posted 12/29/2009 12:48 PM (GMT -6)
It sounds like some type of vitamin deficiency to me, as well.
This is what I found online and I agree with what they're saying from a nursing standpoint.
"Deficiency of magnesium causes weakness, muscle cramps, cardiac arrhythmia, increased irritability of the nervous system with tremors, athetosis, jerking, nystagmus and an extensor plantar reflex. In addition, there may be confusion, disorientation, hallucinations, depression, epileptic fits, hypertension, tachycardia and tetany."
"The most common sign of hypocalcemia is what is called "neuromuscular irritability." Your nerves and muscles, which are directly related to blood calcium levels, may spasm or twitch.
If your blood test results indicate hypocalcemia, you may notice muscle cramps in your legs or your arms. You may notice, with mildly lowered blood calcium levels, numbness and tingling of your fingers and toes."
So, maybe the vitamin cocktail would work. I would maybe ask your doc about it.
Hope you start getting relief!
Diagnoses- UCTD 2009, ovarian cysts 2008, asthma 2001
Daily Meds- Plaquenil, Prednisone, Vitamin D, Wellbutrin, Glucosamine Chondroitin